# SDR CA110104003

- Difficulty date: January 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330*
- Aircraft time: 39,443 hours
- Engine: Rroyce RB211*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: EEC200007BV
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT TO DEPART, THE LEFT ENGINE STALLED THEN FAILED AFTER MINOR POWER UP.  THE AIRCRAFT RETURNED TO THE GATE.   REPLACED EEC AS PER AMM 73-21-34PB401.  REPLACED ALL 7 (4IP/3HP) BLEED VALVES PER AMM 75-33-42/75-33-43. GROUND RUN CHECKED SERV.  OTHER PART NUMBERS: IP BLEED VALVE P/N AC69590, MFG: DUNLOP EQUIPMENT DIVISION HP BLEED VALVE P/N AC69588, MFG: DUNLOP EQUIPMENT DIVISION.
